# SDR ASAA2018122527581

- Difficulty date: December 25, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,300 hours, 13,477 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Failed
- Location: Nr 1 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAILED TO START USING "L" IGNITION. GROUNDED - YES. ACCOMPLISHED #1 ENGINE EEC BITE PROCEDURE, B737-800 FIM 73-00 TASK 801. NO FAULTS NOTED. PER FIM 74-21 TASK 806 STEP B.(2), REPLACED #1 ENG LEFT IGNITER PLUG REF B737-800 AMM 74-21-02. NO HELP. REPLACED #1 ENG. LEFT IGNITION EXCITER REF AMM 74-11-01. NO HELP. REMOVED #1 ENG LEFT IGNITION LEAD REF AMM 74-21-01. INSTALLED NEW #1 ENG. LEFT IGNITION LEAD REF AMM 74-21-01. ACCOMPLISHED AUDIBLE TEST AND IDLE ENG START REF AMM 71-00-00 TABLE 502. TEST NORMAL. NO DEFECTS NOTED.
